# SDR SWIA202157114

- Difficulty date: March 12, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Condition: Abnormal
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL GEAR SWING LH AND RH BELLCRANKS WERE CLOCKED INCORRECTLY CAUSING THE BELLCRANKS TO BREAK AND SURROUNDING STRUCTURAL DAMAGE    (C-CHECK RO 4/1/2021)    REPAIRED LH & RH  BELLCRANK AND SURROUNDING STRUCTURE IAW MHIRJ REO 601R-53-41-2888 REV -- DATED 2021-03-29. REFERENCE CONTINUATION CARD FOR WORK PERFORMED TASK CARD 51-900-1003-SKY AND M-337 ATTACH WEIGHT CHANGE IS NEGLIGABLE AT 0.75 POUNDS
